# SDR UPS99231164

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Corroded
- Location: Ws 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI DISCOVERED CORROSION ON LOWER SURFACE OF UPPER WING CENTER SECTION SKIN AT BS 867 RBL 66 AND LBL 66.  REPAIRED IAW BFG ER 99-6346 (UPS FILE NR B727-5710-12093).
